# SDR MWEA020712

- Difficulty date: November 19, 2002
- Submitted: November 20, 2002
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- Aircraft time: 67,618 hours, 40,433 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Pan
- Part number: 5912528501
- Condition: Corroded
- Location: Aft Pit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT DOOR JAMB PAN HAS AREAS OF CORROSION.  --  REMOVED AND REPLACED PAN AND SPLICE PLATE.
